MathSciNet Relay Station
MathSciNet bibliographic data
MR1123455 13A30 (13H10)
Huckaba, Sam; Huneke, Craig Rees algebras of ideals having small analytic deviation. Trans. Amer. Math. Soc. 339 (1993), no. 1, 373–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement